# SDR CA980804011

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: C4000
- Condition: Failed
- Location: Cabin
- Component: C4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ANNUAL TEST, ELT WOULD NOT TRANSMIT.   RETURNED TO POINTER FOR REPAIR.
